Open Access Open Access  Restricted Access Subscription Access
Open Access Open Access Open Access  Restricted Access Restricted Access Subscription Access

Uniqueness of Meromorphic Functions Sharing a Set of Roots of Unity


Affiliations
1 Department of Mathematics, University of North Bengal, West Bengal, India
     

   Subscribe/Renew Journal


In this paper, we study the uniqueness for meromorphic functions when they share a set of roots of unity.

Keywords

Meromorphic Function, Sharing Set, Differential Polynomial, Uniqueness.
Subscription Login to verify subscription
User
Notifications
Font Size


  • S. S. Bhoosnurmath and R. S. Dyavanal, Uniqueness and value sharing of meromorphic functions, Comput. Math. Appl. 53 (2007), 1191–1205.
  • W. K. Hayman, Meromorphic function, Clarendon Press, Oxford, 1964.
  • X. H. Hua and C. C. Yang, Uniqueness and value-sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math. 22 (1997), 395–406.
  • H. H. Khoai and V. H. An, On uniqueness for meromorphic functions and their n − th derivatives, Annales Univ. Sci. Budapest., Sect. Comp.,47 (2018), 117–126.
  • W. C. Lin and H. X. Yi, Uniqueness theorems for meromorphic functions, Indian J.Pure Appl. Math. 35 (2004), 121–132.
  • C. C. Yang, On deficiencies of differential polynomials II, Math. Z. 125 (1972), 107–112.
  • L. Yang, Value distributions theory, Springer-Verlag, Berlin, 1993.
  • H. X. Yi and C. C. Yang, Uniqueness theory of meromorphic functions(in Chinese), Science Press, Beijing, 1995.
  • X. Y. Zhang, J. F. Chen and W. C. Lin, Entire or meromorphic functions sharing one value, Comput. Math. Appl. 56 (2008), 1876–1883.
  • F. Zhang and L. Wu, Notes on the uniqueness of meromorphic functions concerning differential polynomials, J. Ineq. Appl. (2019)

Abstract Views: 83

PDF Views: 0




  • Uniqueness of Meromorphic Functions Sharing a Set of Roots of Unity

Abstract Views: 83  |  PDF Views: 0

Authors

Dilip Chandra Pramanik
Department of Mathematics, University of North Bengal, West Bengal, India
Jayanta Roy
Department of Mathematics, University of North Bengal, West Bengal, India

Abstract


In this paper, we study the uniqueness for meromorphic functions when they share a set of roots of unity.

Keywords


Meromorphic Function, Sharing Set, Differential Polynomial, Uniqueness.

References





DOI: https://doi.org/10.18311/jims%2F2020%2F25452